# SDR AALA202109295413

- Difficulty date: September 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 32,277 hours, 13,280 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE INOPERATIVE AT EXIT ROW 16. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
